Alert archive / Alabama / Small Craft Advisories in 2014

Small Craft Advisory 39, NWS Mobile, AL

September 22, 2014

NWS Mobile, AL issued this small craft advisory at Sep 22, 2014, 4:39 AM CDT. It took effect at Sep 22, 2014, 7:17 PM CDT. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2014, 4:39 AM CDT (09:39 UTC)
In effect from
Sep 22, 2014, 7:17 PM CDT
Expired
Sep 24, 2014, 1:00 PM CDT
In force
42 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

789 
WHUS74 KMOB 220939
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY MORNING UNTIL 7
PM CDT WEDNESDAY...

.A MODERATE NORTH TO NORTHEAST WIND WILL PRECEDE A FRONT MOVING
ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND EVENING. THIS FRONT
WILL STALL OVER THE NORTHERN GULF...LEAVING THE AREA UNDER THE
SOUTHERN EDGE OF A LARGE HIGH OVER THE TENNESSEE VALLEY. EXPECT
STRONG EAST WINDS OFFSHORE INCREASING UP TO 20 KNOTS WITH SEAS TO 3
TO 5 FEET BY TONIGHT AND 6 TO 8 FEET BY TUESDAY. WIND WILL BECOME
EAST 20 TO 25 KNOTS BY TUESDAY NIGHT. SEAS AS HIGH AS 8 TO 10 FEET
ARE EXPECTED WITH WINDS NEAR 25 KNOTS WEDNESDAY THROUGH WEDNESDAY
EVENING AND POSSIBLY BEYOND THROUGH FRIDAY. THE WINDS ARE EXPECTED TO
DECREASE BY THE WEEKEND.

GMZ650-655-670-675-221745-
/O.NEW.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
439 AM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY
  NIGHT AND INCREASING TO AROUND 25 KNOTS.

* SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING AND
  8 TO 10 FEET BY WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
10 follow-up statements
032 
WHUS74 KMOB 221524
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1024 AM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY MORNING UNTIL
7 PM CDT WEDNESDAY...

.A FRONT WILL MOVE ACROSS AREA COASTAL WATERS LATER TODAY INTO
TONIGHT. SURFACE HIGH PRESSURE OVER THE TENNESSEE RIVER VALLEY AND
NORTHEASTERN STATES WILL CREATE A TIGHT PRESSURE GRADIENT OVER AREA
COASTAL WATERS...CREATING A MODERATE TO STRONG OFFSHORE FLOW THROUGH
THE WEEK.

GMZ650-655-670-675-222330-
/O.CON.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1024 AM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 PM CDT WEDNESDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY 
  NIGHT AND INCREASING TO AROUND 25 KNOTS. 

* SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING 
  AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
663 
WHUS74 KMOB 222050
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
350 PM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY MORNING UNTIL
7 PM CDT WEDNESDAY...

.FOLLOWING A FRONT MOVING OVER ARA COASTAL WATERS INTO THIS
EVENING...MODERATE TO STRONG OFFSHORE FLOW WILL FOLLOW. A RELATIVELY
TIGHT PRESSURE GRADIENT ALONG THE COAST WILL CREATE A DIURNAL
DECREASE DURING THE DAY...INCREASE OVERNIGHT OF THE OFFSHORE FLOW
THROUGH THE WEEK.

GMZ630>635-230500-
/O.EXA.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
350 PM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TUESDAY TO 7 PM CDT
WEDNESDAY. 

* WINDS: NORTH AROUND 20 KNOTS TONIGHT BECOMING NORTHEAST TUESDAY NIGHT
  AND INCREASING TO AROUND 25 KNOTS.

* SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY 
  MORNING AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. 

* PROTECTED WATERS: BECOMING ROUGH OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-230500-
/O.CON.KMOB.SC.Y.0039.140923T0600Z-140925T0000Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
350 PM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 PM CDT WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TUESDAY TO
7 PM CDT WEDNESDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY 
  NIGHT AND INCREASING TO AROUND 25 KNOTS. 

* SEAS: 3 TO 5 FEET TONIGHT BECOMING 6 TO 8 FEET TUESDAY MORNING 
  AND 8 TO 10 FEET BY WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
594 
WHUS74 KMOB 230017
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
717 PM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

.A COLD FRONT CONTINUES TO MOVE SOUTH ACROSS THE MARINE AREA. IN THE
WAKE OF THIS FRONT...A STRONG NORTHERLY FLOW WILL CONTINUE THROUGH
THE MIDDLE OF THE WEEK.

GMZ630>635-650-655-670-675-231200-
/O.EXT.KMOB.SC.Y.0039.140923T0017Z-140925T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
717 PM CDT MON SEP 22 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS TONIGHT BECOMING EAST TUESDAY 
  NIGHT AND INCREASING TO AROUND 25 KNOTS. 

* SEAS: 3 TO 5 FEET BUILDING TO 6 TO 8 FEET ON TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
916 
WHUS74 KMOB 230918
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CDT TUE SEP 23 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON...

.A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER THE
MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE RIDGE OF
HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF THROUGH
THURSDAY.

GMZ630-633>635-231800-
/O.EXT.KMOB.SC.Y.0039.000000T0000Z-140923T1800Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
418 AM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHEAST AROUND 20 KNOTS DIMINISHING TO 16 TO 19 KNOTS
  WITH HIGHER GUSTS THIS AFTERNOON...CONTINUING THROUGH WEDNESDAY
  AFTERNOON.

* SEAS: BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY TO
  ROUGH THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-232000-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
418 AM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING
  EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH WEDNESDAY AFTERNOON. 

* SEAS: SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
976 
WHUS74 KMOB 230919 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
419 AM CDT TUE SEP 23 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON...

.A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER
THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE
RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF
THROUGH THURSDAY.

GMZ631-632-650-655-670-675-232000-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
419 AM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 
  BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS: SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630-633>635-231800-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140923T1800Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
419 AM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHEAST AROUND 20 KNOTS DIMINISHING TO 16 TO 19 KNOTS 
  WITH HIGHER GUSTS THIS AFTERNOON...CONTINUING THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS: BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY 
  TO ROUGH THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
641 
WHUS74 KMOB 231530
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1030 AM CDT TUE SEP 23 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON...

.A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER
THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE
RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF
THROUGH THURSDAY.

GMZ630-633>635-232330-
/O.EXT.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
NORTHERN MOBILE BAY-PERDIDO BAY-PENSACOLA BAY SYSTEM-
CHOCTAWHATCHEE BAY-
1030 AM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST AROUND 20 KNOTS DIMINISHING TO 16 TO 19 KNOTS 
  WITH HIGHER GUSTS THIS AFTERNOON...CONTINUING THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS: BAY AND INLAND WATERS ROUGH THIS MORNING BECOMING CHOPPY 
  TO ROUGH THIS AFTERNOON THROUGH WEDNESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ631-632-650-655-670-675-232330-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1030 AM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 
  BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS: SEAS BUILDING TO 6 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
769 
WHUS74 KMOB 232047
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
347 PM CDT TUE SEP 23 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON...

.A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL PERSIST OVER
THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE
RIDGE OF HIGH PRESSURE BUILDS SOUTH ACROSS THE NORTH CENTRAL GULF
THROUGH THURSDAY.

GMZ630>635-650-655-670-675-240500-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
347 PM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 
  BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS: SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
076 
WHUS74 KMOB 240333
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1033 PM CDT TUE SEP 23 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE COASTAL WATERS OF
ALABAMA AND NORTHWEST FLORIDA UNTIL WEDNESDAY AFTERNOON...

.SYNOPSIS....A MODERATE TO STRONG NORTHEASTERLY WIND WILL PERSIST
OVER THE MARINE AREA THROUGH WEDNESDAY AFTERNOON AS A STRONG SURFACE
HIGH BUILDS SOUTH TOWARD THE SOUTHERN UNITED STATES THROUGH THURSDAY. 
SEAS 6 TO 8 FEET POSSIBLE.

GMZ630>635-650-655-670-675-241145-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1033 PM CDT TUE SEP 23 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
WEDNESDAY. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS 
  BECOMING EAST NORTHEAST 20 TO 25 KNOTS TONIGHT THROUGH 
  WEDNESDAY AFTERNOON. 

* SEAS: SEAS BUILDING TO 5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
499 
WHUS74 KMOB 240918
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
418 AM CDT WED SEP 24 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM UNTIL EARLY THIS
AFTERNOON...

.SYNOPSIS....A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL
PERSIST OVER THE MARINE AREA THROUGH THIS MORNING THEN GRADUALLY
DIMINISH THROUGH THURSDAY MORNING AS A SURFACE RIDGE OF HIGH PRESSURE
TO THE NORTH SHIFTS FURTHER SOUTH.

GMZ630>635-241030-
/O.CAN.KMOB.SC.Y.0039.000000T0000Z-140925T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
418 AM CDT WED SEP 24 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH TONIGHT. 

$$

GMZ650-655-670-675-241800-
/O.EXT.KMOB.SC.Y.0039.000000T0000Z-140924T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
418 AM CDT WED SEP 24 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS BECOMING
  EAST NORTHEAST 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT. 

* SEAS: SEAS SUBSIDING TO 4 TO 6 FEET TODAY AND TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
205 
WHUS74 KMOB 241217 AAA
MWWMOB

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
717 AM CDT WED SEP 24 2014

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS OF
ALABAMA AND NORTHWEST FLORIDA OUT TO 60 NM INCLUDING THE LOWER END OF
MOBILE BAY AND THE MISSISSIPPI SOUND UNTIL EARLY THIS AFTERNOON...

.SYNOPSIS....A MODERATE TO STRONG NORTHEASTERLY WIND FLOW WILL
PERSIST OVER THE MARINE AREA THROUGH THIS MORNING THEN GRADUALLY
DIMINISH THROUGH THURSDAY MORNING AS A SURFACE RIDGE OF HIGH
PRESSURE TO THE NORTH SHIFTS FURTHER SOUTH.

GMZ631-632-241800-
/O.EXA.KMOB.SC.Y.0039.000000T0000Z-140924T1800Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
717 AM CDT WED SEP 24 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. 

* WINDS: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  MAINLY THIS MORNING. 

* SEAS: WAVES 2 TO 3 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ650-655-670-675-241800-
/O.CON.KMOB.SC.Y.0039.000000T0000Z-140924T1800Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
717 AM CDT WED SEP 24 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS: EAST NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS
  DIMINISHING TO 15 TO 20 KNOTS THIS AFTERNOON AND TONIGHT.

* SEAS: SEAS 6 TO 8 FEET THIS MORNING SUBSIDING TO 4 TO 6 FEET LATER
  TODAY AND TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 21, 11:30 PM CDT, 5 hours 9 minutes earlier.

Area forecast discussion, Sep 21, 11:30 PM CDT, 5 hours 9 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE MOBILE AL
1130 PM CDT SUN SEP 21 2014

.AVIATION...
22.06Z ISSUANCE
VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE PERIOD. A WEAK COLD
FRONT WILL MOVE TOWARD THE COAST DURING THE AFTERNOON. ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE AS THE FRONT
APPROACHES DURING THE AFTERNOON AND HAVE INCLUDED VCTS AT ALL
TERMINALS. /13

&&

.SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)...TONIGHT...A STRONG
SHORTWAVE DIVES INTO AN UPPER TROUGH OVER THE EASTERN CONUS. THIS
SHORTWAVE PUSHES A SURFACE FRONT TO THE NORTHERN FRINGES OF THE FA
BY SUNRISE MONDAY. TEMPS OVERNIGHT DROP INTO THE 60S AWAY FROM THE
COAST...BUT REMAIN A BIT ABOVE SEASONAL. A FEW SHOWERS MAY DAMPEN
NORTHERN-MOST REGIONS OF THE FA...BUT AM EXPECTING THESE TO BE MORE
OF AN ANNOYANCE AT THIS POINT.

MONDAY...THE FRONT GETS PUSHED ACROSS THE FA TO THE COAST BY AROUND
18Z...THEN SLOWS A BIT...REACHING THE SOUTHERN FRINGES OF THE MARINE
PORTION OF THE FA BY MONDAY EVENING. WITH THE COOLER AIR MOVING OVER
THE NORTHERN HALF OF THE FA...TEMPS AROUND SEASONAL LIKELY OVER THE
NORTHERN HALF OF THE FA. OVER THE SOUTHERN HALF...WITH HEATING
OCCURRING BEFORE THE FRONT GETS TO THE COAST AND A BIT BETTER
MOISTURE AVAILABILITY...A BETTER CHANCE OF TSRA/SHRA IS POSSIBLE
MONDAY AFTERNOON. HAVE LIMITED THIS PRECIP TO THE SOUTHERN THIRD TO
HALF OF THE FA AND THE MARINE PORTION OF THE FA. /16

FOR MONDAY NIGHT THROUGH WEDNESDAY NIGHT...A POWERFUL SHORTWAVE OVER
THE EXTREME SOUTHEAST STATES PARTIALLY EJECTS OFF TO THE NORTHEAST
BUT LEAVES A WEAK UPPER LOW WHICH LINGERS OVER THE SOUTHEAST STATES
THROUGH WEDNESDAY NIGHT.  IN THE WAKE OF THE COLD FRONT WHICH MOVED
THROUGH THE AREA ON MONDAY...A LARGE SURFACE HIGH DOMINATES THE
EASTERN STATES THROUGH WEDNESDAY NIGHT WITH RIDGING GRADUALLY
STRENGTHENING OVER THE EXTREME SOUTHEAST STATES.  MUCH DRIER AIR
FLOWS INTO THE REGION IN THE WAKE OF THE COLD FRONT WITH SURFACE
DEWPOINTS DROPPING TO THE LOWER FIFTIES FOR MUCH OF THE AREA MONDAY
NIGHT.  MONDAY NIGHT WILL BE THE FIRST TASTE OF AUTUMN WITH
OVERNIGHT LOWS RANGING FROM THE LOWER FIFTIES INLAND TO THE LOWER TO
MID SIXTIES CLOSE TO THE COAST.  NEAR SEASONABLE TEMPERATURES FOLLOW
FOR TUESDAY THROUGH WEDNESDAY NIGHT EXCEPT TUESDAY NIGHT WILL BE
SLIGHTLY BELOW NORMAL.  DRY CONDITIONS ARE EXPECTED THROUGH THE
PERIOD. /29

.LONG TERM (THURSDAY THROUGH SUNDAY)...THE UPPER PATTERN EVOLVES
INTO A RELATIVELY WEAK REX BLOCK PATTERN THROUGH SATURDAY AS THE
WEAK UPPER LOW LINGERS OVER THE SOUTHEAST STATES AND A STRONGER
UPPER HIGH MOVES INTO THE NORTHEAST STATES.  THIS BREAKS DOWN ON
SUNDAY BUT LEAVES A BROAD UPPER LOW OVER THE SOUTHEAST STATES.
WHILE A SURFACE HIGH CONTINUES TO DOMINATE THE EASTERN STATES
THROUGH MUCH OF THE PERIOD WITH FAIRLY STRONG RIDGING PERSISTING
OVER THE EXTREME SOUTHEAST STATES...A BLEND OF THE GFS/ECMWF
CONTINUES TO SHOW AN INVERTED SURFACE TROF GRADUALLY DEVELOPING OVER
THE NORTHEASTERN GULF WITH A SURFACE LOW DEVELOPING NEAR THE AREA
EITHER SATURDAY OR SUNDAY.  DEEP LAYER MOISTURE GRADUALLY INCREASES
THROUGH FRIDAY...THEN MORE QUICKLY SATURDAY INTO SUNDAY AS THE
SURFACE LOW DEVELOPS.  SMALL POPS ON THURSDAY MAINLY OVER THE
COASTAL COUNTIES GRADUALLY EXPAND AND INCREASE TO CHANCE POPS ACROSS
THE AREA FOR SATURDAY AND SUNDAY...AND SHOULD THE SURFACE LOW
DEVELOP...MUCH HIGHER POPS MAY EVENTUALLY BE WARRANTED THIS COMING
WEEKEND ONCE THE EVOLUTION OF THE PATTERN BECOMES CLEARER.
TEMPERATURES WILL REMAIN NEAR SEASONAL LEVELS THROUGH THE PERIOD. /29

&&

.MARINE...SHORTWAVE ENERGY MOVING SOUTHEAST ACROSS THE EASTERN CONUS
WILL PUSH A FRONT OVER AREA COASTAL WATERS MONDAY AFTERNOON...BUT
WITH THE DYNAMICS MOVING OFF...THE FRONT STALLS JUST SOUTH OF THE
MARINE PORTION OF THE FA. THIS LEAVES A TIGHT GRADIENT ACROSS AREA
WATERS....AND HIGH END MODERATE TO STRONG NORTHEASTERLY FLOW. THIS
GRADIENT IS EXPECTED TO LAST INTO THURSDAY...WITH A SLOW EASING
LATER WEDNESDAY NIGHT INTO THE WEEKEND. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      70  89  61  86  64 /  10  40  05  10  10
PENSACOLA   72  88  65  86  67 /  10  40  10  10  10
DESTIN      76  86  69  86  70 /  10  40  10  10  10
EVERGREEN   68  88  55  85  59 /  10  20  05  10  05
WAYNESBORO  69  84  54  85  58 /  10  20  05  05  05
CAMDEN      68  84  54  84  58 /  10  20  05  05  05
CRESTVIEW   69  89  60  86  60 /  10  40  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Sep 21, 10:23 PM CDT, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1023 PM CDT SUN SEP 21 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-230330-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
1023 PM CDT SUN SEP 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH SATURDAY.

GMZ630>635-650-655-670-675-230330-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1023 PM CDT SUN SEP 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A COLD FRONT WILL BRING A STRONG NORTHEAST WIND MONDAY NIGHT INTO
TUESDAY MORNING. STRONG EAST WIND IS EXPECTED TO PERSIST THEREAFTER
INTO THURSDAY. INCREASING WIND AND SEAS WILL LIKELY BRING HAZARDOUS
CONDITIONS FOR SMALL CRAFT.

Nearby

Small Craft Advisories in Alabama, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.